Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

I get my periods in the middle of my pill cycle. I have not got it this time. Can I be pregnant ?

I ve been on birth control five months now. My first month, I missed a pill and my period started in the middle of my pack (I take Loestrin24Fe) and even though I continued to take the pill daily, my period kept coming. It stopped after a week or so but when i was supposed to have my period, at the end of the month, there was nothing and that s how it s been ever since. In November, I had unprotected sex for the first time for a matter of seconds the day after I thought my period had ended and he pulled out. My period went on the next day same as usual. The next month I was lighter than usual. I had unprotected sex on New Years Eve while on my placebo pills and the next day, when i wiped, I found that there was a deal of blood there, but there wasn t anymore that day or the rest of the week. My period that I ve been accustomed to having in the middle of my pills has not come yet and it was supposed to Sunday or Monday of this week (today is 1/11/11). What could this mean?
Asked On : Tue, 11 Jan 2011
Answers:  1 Views:  284
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
You are having a hormonal imbalance that is causing an irregular vaginal bleeding while you are taking the pack. Make it sure that the pill you are taking are not triphasic pills. Chances of being pregnant are negligible.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Mon, 22 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor